# SDR CA110906001

- Difficulty date: September 1, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,841 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 2032200800
- Condition: Cracked
- Location: Nlg
- Part time: 2,671 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NOSE GEAR FORK WAS FOUND CRACKED JUST AFT OF NOSE FAIRING SUPPORT SCREW HOLE.  SCREW WAS FOUND INSTALLED AS RECOMMENDED BY MFG SERVICE INFORMATION LETTER SIL20C1-005.  NOSE GEAR FORK REPLACED WITH SERVICEABLE UNIT FROM ANOTHER ACFT, NEW FORK ON ORDER.
